Journal of the Mathematical Society of Japan

Dimension-theoretical structure of locally compact groups

Keio NAGAMI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 14, Number 4 (1962), 379-396.

Dates
First available in Project Euclid: 17 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261060477

Digital Object Identifier
doi:10.2969/jmsj/01440379

Mathematical Reviews number (MathSciNet)
MR0142679

Zentralblatt MATH identifier
0118.27001

Subjects
Primary: 22.20

Citation

NAGAMI, Keio. Dimension-theoretical structure of locally compact groups. J. Math. Soc. Japan 14 (1962), no. 4, 379--396. doi:10.2969/jmsj/01440379. https://projecteuclid.org/euclid.jmsj/1261060477


Export citation